MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Numbness (2415)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2) study: subject (b)(6).Patient sent a message to the clinical team on (b)(6) 2023 reporting inability to do heel lifts due to lack of strength.She also reported numbness that runs the length of her shin bone on the front of her leg.An emg was scheduled (b)(6) 2023, due to patient travel beforehand.Emg showed evidence of left sciatic mononeuropathy affecting the tibial fascicles more than the peroneal fascicles, localized to the popliteal fossa.Patient had initial visit with peripheral nerve injury clinic on (b)(6) 2023.Patient will continue physical therapy to improve symptoms, medication and intervention were not recommended.Update 16 jan 2026: 30-oct-2025: ¿numbness and tingling in the left leg and foot have improved since the last visit.Symptoms are likely due to a nerve injury sustained during the ankle replacement surgery that is permanent, thus classifying it a serious adverse event.The nerve injury is focal, primarily affecting one nerve root, contributing to pain and stiffness.The neurogenic element is better than before but not perfect.Did this adverse event meet the criteria of a serious adverse event during the time period since the last report? : yes¿.
 
Event or Problem Description
Infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2) study: subject (b)(6).Patient sent a message to the clinical team on (b)(6) 2023 reporting inability to do heel lifts due to lack of strength.She also reported numbness that runs the length of her shin bone on the front of her leg.An emg was scheduled (b)(6) 2023, due to patient travel beforehand.Emg showed evidence of left sciatic mononeuropathy affecting the tibial fascicles more than the peroneal fascicles, localized to the popliteal fossa.Patient had initial visit with peripheral nerve injury clinic on (b)(6) 2023.Patient will continue physical therapy to improve symptoms, medication and intervention were not recommended.Update 16 jan 2026: 30-oct-2025 ¿numbness and tingling in the left leg and foot have improved since the last visit.Symptoms are likely due to a nerve injury sustained during the ankle replacement surgery that is permanent, thus classifying it a serious adverse event.The nerve injury is focal, primarily affecting one nerve root, contributing to pain and stiffness.The neurogenic element is better than before but not perfect.Did this adverse event meet the criteria of a serious adverse event during the time period since the last report? : yes¿.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided the investigation will be reassessed.

Brand Name
INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24323842
Report Number3010667733-2026-00106
Device Sequence Number9523466
Product Code HSN
UDI-Device Identifier00889797069656
UDI-Public(01)00889797069656(11)221027(17)301027(10)1744954
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680003
Device Lot Number1744954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight67 KG